Sharp uniqueness conditions for one-dimensional, autonomous ordinary differential equations (bibtex)
by Fjordholm, U. S.
Reference:
U. S. Fjordholm. Sharp uniqueness conditions for one-dimensional, autonomous ordinary differential equations. Comptes Rendus Mathématique, 356(9):916–921, 2018.
Bibtex Entry:
@article{Fjo18,
	arxiv = "1804.08377",
	author = "Fjordholm, U. S.",
	doi = "10.1016/j.crma.2018.07.008",
	journal = "Comptes Rendus Mathématique",
	note = "arXiv:1804.08377",
	number = 9,
	pages = "916–921",
	title = "{Sharp uniqueness conditions for one-dimensional, autonomous ordinary differential equations}",
	volume = 356,
	year = 2018
}
Powered by bibtexbrowser